# SDR 96ZZZX677

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9798G
- Make and model: Cessna 180J
- Aircraft serial: 18052298
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt/Lt Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, SEVERAL CRACKS AT FLAP TRAILING EDGE RIVETS WERE FOUND.  CRACKS WERE FROM .0625 INCH TO .75 INCH LONG.  AIR LOADS FROM PROP WASH AND OPERATION ABOVE STATED FLAP SPEEDS ARE SUSPECT.  SUBMITTER STATED THIS AREA SHOULD BE CLOSELY CHECKED FOR CRACKS.  PART TOTAL TIME 2,150.0 HOURS.
